# SDR SWAA2012032602580

- Difficulty date: March 14, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 64,759 hours, 54,990 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 344, STR 27R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
